# SDR UIEA2016110900834

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,635 hours, 23,265 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 101671002BT
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD BOOST PUMP PRESS LIGHT INDICATION ON PUSH BUTTON SWITCH FAILED TO COME ON WITH GFI TRIPPED.  REMOVED AND REPLACED TIME DELAY RELAY (K-5) ON FUEL CONTROL PANEL FOR RIGHT FWD BOOST PUMP PRESS LIGHT INDICATION.
